An algorithmic approach to $p$-adic probability theory
Doklady Akademii Nauk, Tome 335 (1994) no. 1, pp. 35-38
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1994_335_1_a9,
author = {A. Yu. Khrennikov},
title = {An algorithmic approach to $p$-adic probability theory},
journal = {Doklady Akademii Nauk},
pages = {35--38},
year = {1994},
volume = {335},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1994_335_1_a9/}
}
A. Yu. Khrennikov. An algorithmic approach to $p$-adic probability theory. Doklady Akademii Nauk, Tome 335 (1994) no. 1, pp. 35-38. http://geodesic.mathdoc.fr/item/DAN_1994_335_1_a9/